# SDR HNAA2013070300389

- Difficulty date: July 3, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 44,937 hours, 52,142 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOFEATHER ARM LIGHT ILLUMINATED IN FLIGHT.  ARM STAYS ILLUMINATED UNTIL BELOW 60 PERCENT TORQUE.  NR 2 DOES NOT TEST.  DUE TO AUTOFEATHER ARM LIGHT ILLUMINATED WITH AUTOFEATHER SELECTED.  DEACTIVATED AUTOFEATHER SYS BY PULLING RELAYS 6121-K1 AND 6121-K2 FOR FERRY PURPOSE.
